About this Journal Submit a Manuscript Table of Contents
ISRN Mathematical Physics
Volume 2012 (2012), Article ID 531250, 18 pages
http://dx.doi.org/10.5402/2012/531250
Research Article

Stability of Compressible Hollow Jet Pervaded by a Transverse Varying Magnetic Field

1Department of Mathematics, Women's University College, Ain Shams University, Asmaa Fahmy Street, Heliopolis, Cairo 11566, Egypt
2Department of Engineering Physics and Mathematics, Faculty of Engineering, Ain Shams University, Cairo 11566, Egypt
3Department of Basic and Applied Sciences, College of Engineering and Technology, Arab Academy for Science & Technology and Maritime Transport (AAST), P.O. Box 2033, Elhorria, Cairo 11361, Egypt
4Department of Engineering Physics and Mathematics, Faculty of Engineering (Mataria), Helwan University, Cairo 11321, Egypt

Received 13 October 2011; Accepted 16 November 2011

Academic Editor: G. Cleaver

Copyright © 2012 Samia S. Elazab et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Samia S. Elazab, Samy A. Rahman, Alfaisal A. Hasan, and Nehad A. Zidan, “Stability of Compressible Hollow Jet Pervaded by a Transverse Varying Magnetic Field,” ISRN Mathematical Physics, vol. 2012, Article ID 531250, 18 pages, 2012. doi:10.5402/2012/531250